# SDR FDEA202104281062

- Difficulty date: April 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA0159
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT.RH CAC STA. 1156, EXISTING REPAIR ON FUSE. FRAME/ BULK HEAD TEE   FITTING. REF. W.O. 51289 N00356 WAS CATEGORIZED AS MINOR REPAIR, NON RII. REPAIRED PER E.A. 8-5310-T149762
